# SDR GLBA20030627

- Difficulty date: May 19, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N179GL
- Make and model: Beech 1900D
- Aircraft serial: UE179
- Aircraft time: 19,360 hours, 24,267 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 5038912121
- Part serial: 0821
- Condition: Malfunctioned
- Location: Auto Feather
- Part time: 6,637 hours, 7,236 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LEFT AUTO FEATHER EXTINGUISHES AFX DISABLES WITH POWER AT 3250 FT.  REMOVED AND REPLACED RT AUTO FEATHER HIGH PRESS SWITCH P/N 50-389121-21.
